# SDR IPXA10559472

- Difficulty date: March 30, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU COMPARTMENT ACCESS PANEL NR 316AD FWD OTBD CORNER FRAME IS CHAFED ON INNER SURFACE. (MARKED)     REPAIRED CHAFED FRAME IAW ER NR 10-2353.
